# SDR CALA2025041703957

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 53,159 hours, 18,878 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 4263
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 73,772 hours, 30,641 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUCT PRESSURE INDICATION L AND R POINTERS NOT THE SAME (SPLIT), WITH EITHER POINTER BELOW 18 PSIG DURING TAKEOFF, CLIMB AND CRUI SE; THE ENGINE IS THE BLEED SOURCE FL360 NORMAL BLD CONFIG L 40 PSI R 16 PSIRIGHT ENGINE PRSOV INOP. LOCKED IN CLOSED POSITION. INOP STICKER APPLIED. V RIGHT ENGINE PRSOV INOP. LOCKED IN CLOSED POSITION. INOP STICKER APPLIED. DISPATCH DESK: 5    NAME: MW   DATE: 15-APR-25- NOC      DESK: OM6  NAME: CL  DATE: 15-APR-25- DEFERRED DIRECTLY BY TOMC UPON FURTHER INSPECTION OF #2 ENG BLEED SYSTEM FOUND PRSOV BINDING. REMOVED AND REPLACED PRSOV AS REQUIRED REF. AMM 36-11-04. OPS CHECK GOOD AT THIS TIME.
